MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS LEAD
Model Number EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 05/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
During a routine follow up post operative visit for programming, it was noted that the patient did not receive paresthesia from the right lead.X ray taken during the visit showed lead had migrated out of the epidural space.The patient continues to have pain coverage through the left lead towards the left side of their body.A revision surgery is to be scheduled.
 
Additional Manufacturer Narrative
As per the event, the right lead has migrated however the serial number of this device cannot be confirmed.The patient has been implanted with 2 evoke cap12 percutaneous lead kit - 60cm (us): (b)(6).
 
Additional Manufacturer Narrative
As at 15-sep-2023, there has been no communication that a revision has occurred.Without the return of any device for analysis, it is not possible to reach a definitive root cause.The x-ray images showing the migration were not made available.Lead migration or suboptimal placement, which may result in undesirable stimulation changes is listed as a potential risk in manufacturer's instructions for use (ifu).The manufacturing records were reviewed.Product met all requirements for release with no anomalies identified.
 
Event or Problem Description
During a routine follow up post operative visit for programming, it was noted that the patient did not receive paresthesia from the right lead.X ray taken during the visit showed lead had migrated out of the epidural space.The patient continues to have pain coverage through the left lead towards the left side of their body.

Brand Name
EVOKE SCS SYSTEM
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
407 pacific highway
artarmon, new south wales 2064
AS  2064
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
407 pacific highway
artarmon, new south wales 2064
AS   2064
Manufacturer Contact
sadie mauser
407 pacific highway
artarmon, new south wales 2064
AS   2064
MDR Report Key17028290
Report Number3012939358-2023-00185
Device Sequence Number20462014
Product Code LGW
UDI-Device Identifier09352307000773
UDI-Public09352307000773
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2025
Device Model NumberEVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM
Device Catalogue Number3008
Device Lot Number9015055877
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer05/12/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date10/02/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale